National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 407923

History of Changes from the VAERS Wayback Machine

First Appeared on 12/7/2010

407923
VAERS Form:
Age:16.0
Gender:Female
Location:Foreign
Vaccinated:0000-00-00
Onset:2007-09-01
Submitted:2010-11-05
Entered:2010-11-08
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Alopecia, Alopecia totalis

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES1008USA04187

Write-up:Information has been received from a consumer via CSL (manufacturer control # 20100831LS2) concerning her 16 year old daughter who in 2009 was vaccinated with the 3 doses of GARDASIL. There was no concomitant therapy. Nothing untoward was noted at the time of vaccination. The patient had her third dose of GARDASIL early/mid last year and her hair started to fall out soon after that, mid to late last year, leading to bald patches on the back and sides of the head. Gradually the rest of her hair fell out, leaving about 10% of her hair left (on top of her head). The remaining hair was shaved off and did not grow back. There was a fine down of hair that grew, but this fell out too. In early 2010, the condition was diagnosed as alopecia and the patient''s general practitioner referred the patient to a dermatologist, where she received four weeks of DCP hair follicle treatment. The patient was totally bald at the time of the report. Follow up information has been received from the physician who reported that the patient was vaccinated with the first, second and third dose of GARDASIL in 2007 (previously reported as 2009). In September 2007 (previously reported as in 2009), the patient started alopecia totalis. By 2010 the patient had been bald. The patient''s alopecia totalis persisted. The event was probably not caused by GARDASIL. The event was considered to be disabling and an other important medical event (received "injections"). Additional information has been requested.


Changed on 6/14/2014

407923 Before After
VAERS Form:
Age:16.0
Gender:Female
Location:Foreign
Vaccinated:0000-00-00
Onset:2007-09-01
Submitted:2010-11-05
Entered:2010-11-08
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Alopecia, Alopecia totalis

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES1008USA04187

Write-up:Information has been received from a consumer via CSL (manufacturer control # 20100831LS2) concerning her 16 year old daughter who in 2009 was vaccinated with the 3 doses of GARDASIL. There was no concomitant therapy. Nothing untoward was noted at the time of vaccination. The patient had her third dose of GARDASIL early/mid last year and her hair started to fall out soon after that, mid to late last year, leading to bald patches on the back and sides of the head. Gradually the rest of her hair fell out, leaving about 10% of her hair left (on top of her head). The remaining hair was shaved off and did not grow back. There was a fine down of hair that grew, but this fell out too. In early 2010, the condition was diagnosed as alopecia and the patient''s general practitioner referred the patient to a dermatologist, where she received four weeks of DCP hair follicle treatment. The patient was totally bald at the time of the report. Follow up information has been received from the physician who reported that the patient was vaccinated with the first, second and third dose of GARDASIL in 2007 (previously reported as 2009). In September 2007 (previously reported as in 2009), the patient started alopecia totalis. By 2010 the patient had been bald. The patient''s alopecia totalis persisted. The event was probably not caused by GARDASIL. The event was considered to be disabling and an other important medical event (received "injections"). Additional information has been requested.


Changed on 4/14/2017

407923 Before After
VAERS Form:
Age:16.0
Gender:Female
Location:Foreign
Vaccinated:0000-00-00
Onset:2007-09-01
Submitted:2010-11-05
Entered:2010-11-08
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Alopecia, Alopecia totalis

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES1008USA04187

Write-up:Information has been received from a consumer via CSL (manufacturer control # 20100831LS2) concerning her 16 year old daughter who in 2009 was vaccinated with the 3 doses of GARDASIL. There was no concomitant therapy. Nothing untoward was noted at the time of vaccination. The patient had her third dose of GARDASIL early/mid last year and her hair started to fall out soon after that, mid to late last year, leading to bald patches on the back and sides of the head. Gradually the rest of her hair fell out, leaving about 10% of her hair left (on top of her head). The remaining hair was shaved off and did not grow back. There was a fine down of hair that grew, but this fell out too. In early 2010, the condition was diagnosed as alopecia and the patient''s general practitioner referred the patient to a dermatologist, where she received four weeks of DCP hair follicle treatment. The patient was totally bald at the time of the report. Follow up information has been received from the physician who reported that the patient was vaccinated with the first, second and third dose of GARDASIL in 2007 (previously reported as 2009). In September 2007 (previously reported as in 2009), the patient started alopecia totalis. By 2010 the patient had been bald. The patient''s alopecia totalis persisted. The event was probably not caused by GARDASIL. The event was considered to be disabling and an other important medical event (received "injections"). Additional information has been requested.


Changed on 9/14/2017

407923 Before After
VAERS Form:(blank) 1
Age:16.0
Gender:Female
Location:Foreign
Vaccinated:0000-00-00
Onset:2007-09-01
Submitted:2010-11-05
Entered:2010-11-08
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 3 UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Alopecia, Alopecia totalis

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES1008USA04187

Write-up:Information has been received from a consumer via CSL (manufacturer control # 20100831LS2) concerning her 16 year old daughter who in 2009 was vaccinated with the 3 doses of GARDASIL. There was no concomitant therapy. Nothing untoward was noted at the time of vaccination. The patient had her third dose of GARDASIL early/mid last year and her hair started to fall out soon after that, mid to late last year, leading to bald patches on the back and sides of the head. Gradually the rest of her hair fell out, leaving about 10% of her hair left (on top of her head). The remaining hair was shaved off and did not grow back. There was a fine down of hair that grew, but this fell out too. In early 2010, the condition was diagnosed as alopecia and the patient''s general practitioner referred the patient to a dermatologist, where she received four weeks of DCP hair follicle treatment. The patient was totally bald at the time of the report. Follow up information has been received from the physician who reported that the patient was vaccinated with the first, second and third dose of GARDASIL in 2007 (previously reported as 2009). In September 2007 (previously reported as in 2009), the patient started alopecia totalis. By 2010 the patient had been bald. The patient''s alopecia totalis persisted. The event was probably not caused by GARDASIL. The event was considered to be disabling and an other important medical event (received "injections"). Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=407923&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166